# SDR AALA202410091671

- Difficulty date: September 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,092 hours, 39,156 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  UPON LANDING R1 DOOR OPEN INDICATION ON ECAM WITH DOOR CLOSED. **SUPPLEMENTAL REPORT FOR AALA202410021671: MAINTENANCE REPLACED THE R1 DOOR SLIDE ARMED WARNING PANEL INDICATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  ** (CLOSED)
